RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bulgakov, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 33

Number of views:
This page:575
Abstract pages:4026
Full texts:1796
References:530
Professor
Doctor of physico-mathematical sciences
E-mail: ;

http://www.mathnet.ru/eng/person8593
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200994

Publications in Math-Net.Ru
2014
1. A. I. Bulgakov, O. V. Filippova, “The functional differential inclusions with impulses and with the right-hand side not necessarily convex-valued with respect to switching”, Izv. IMI UdGU, 2014, 1(43),  3–48  mathnet
2012
2. A. I. Bulgakov, A. A. Grigorenko, E. A. Panasenko, “Perturbation of Volterra inclusions by impulse operator”, Izv. IMI UdGU, 2012, 1(39),  17–20  mathnet  elib
2008
3. A. I. Bulgakov, A. I. Korobko, O. V. Filippova, “To the theory of functional-differential inclusions with impulses”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  23–26  mathnet
2006
4. A. I. Bulgakov, A. A. Grigorenko, “On topological properties of the multivalued mapping convexified with respect to switching”, Izv. IMI UdGU, 2006, 3(37),  13–16  mathnet
5. A. I. Bulgakov, A. I. Polyanskiy, “Some properties of solutions of generally convexized permutated inclusion”, Izv. IMI UdGU, 2006, 2(36),  17–20  mathnet
6. A. I. Bulgakov, E. A. Panasenko, “Quasilinear boundary value problems for the functional-differential inclusions”, Izv. IMI UdGU, 2006, 2(36),  13–16  mathnet
7. A. I. Bulgakov, A. I. Korobko, “To the question of existence of the generalized solution for the perturbed inclusion”, Izv. IMI UdGU, 2006, 2(36),  9–12  mathnet
8. A. I. Bulgakov, A. I. Korobko, A. I. Polyanskiy, “Some properties of generalized solutions for perturbed inclusion”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  15–24  mathnet
2005
9. A. I. Bulgakov, O. P. Belyaeva, A. A. Grigorenko, “On the theory of perturbed inclusions and its applications”, Mat. Sb., 196:10 (2005),  21–78  mathnet  mathscinet  zmath  elib; Sb. Math., 196:10 (2005), 1421–1472  isi  scopus
10. A. I. Bulgakov, O. P. Belyaeva, A. N. Machina, “Functional-differential inclusion with multivalued map not necessarily convex-valued with respect to switching”, Vestn. Udmurtsk. Univ. Mat., 2005, 1,  3–20  mathnet
2002
11. A. I. Bulgakov, V. V. Skomorokhov, “Approximation of differential inclusions”, Mat. Sb., 193:2 (2002),  35–52  mathnet  mathscinet  zmath  elib; Sb. Math., 193:2 (2002), 187–203  isi  scopus
2000
12. A. I. Bulgakov, A. A. Efremov, E. A. Panasenko, “Ordinary Differential Inclusions with Internal and External Perturbations”, Differ. Uravn., 36:12 (2000),  1587–1598  mathnet  mathscinet; Differ. Equ., 36:12 (2000), 1741–1753
1999
13. A. I. Bulgakov, L. I. Tkach, “Perturbation of a single-valued operator by a multi-valued mapping of Hammerstein type with nonconvex images”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 3,  3–16  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:3 (1999), 1–13
14. A. I. Bulgakov, “Asymptotic representation of sets of $\delta$-solutions of a differential inclusion”, Mat. Zametki, 65:5 (1999),  775–779  mathnet  mathscinet  zmath; Math. Notes, 65:5 (1999), 649–653  isi
1998
15. A. I. Bulgakov, L. I. Tkach, “Perturbation of a convex-valued operator by a set-valued map of Hammerstein type with non-convex values, and boundary-value problems for functional-differential inclusions”, Mat. Sb., 189:6 (1998),  3–32  mathnet  mathscinet  zmath; Sb. Math., 189:6 (1998), 821–848  isi  scopus
1992
16. A. I. Bulgakov, “Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. III”, Differ. Uravn., 28:5 (1992),  739–746  mathnet  mathscinet; Differ. Equ., 28:5 (1992), 587–592
17. A. I. Bulgakov, “Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. II”, Differ. Uravn., 28:4 (1992),  566–571  mathnet  mathscinet; Differ. Equ., 28:4 (1992), 454–458
18. A. I. Bulgakov, “Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. I”, Differ. Uravn., 28:3 (1992),  371–379  mathnet  mathscinet; Differ. Equ., 28:3 (1992), 303–311
19. A. I. Bulgakov, “Integral inclusions with nonconvex images, and their applications to boundary value problems for differential inclusions”, Mat. Sb., 183:10 (1992),  63–86  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 193–212  isi
1990
20. A. I. Bulgakov, “Functional-differential inclusions with a nonconvex right-hand side”, Differ. Uravn., 26:11 (1990),  1872–1878  mathnet  mathscinet; Differ. Equ., 26:11 (1990), 1385–1391
21. A. I. Bulgakov, “Averaging functional-differential inclusions”, Differ. Uravn., 26:10 (1990),  1678–1690  mathnet  mathscinet  zmath; Differ. Equ., 26:10 (1990), 1236–1245
22. A. I. Bulgakov, “Continuous branches of multivalued mappings and functional-differential inclusions with nonconvex right-hand side”, Mat. Sb., 181:11 (1990),  1427–1442  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 273–287  isi
1988
23. A. I. Bulgakov, “On the question of the existence of continuous branches of multivalued mappings with nonconvex images in spaces of summable functions”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  292–300  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 295–303
1987
24. A. I. Bulgakov, “A functional-differential inclusion with an operator that has nonconvex images”, Differ. Uravn., 23:10 (1987),  1659–1668  mathnet  mathscinet
25. A. I. Bulgakov, “On the oscillation of solutions of systems of second-order differential equations”, Differ. Uravn., 23:2 (1987),  204–217  mathnet  mathscinet
1986
26. A. I. Bulgakov, “Continuous branches of multivalued mappings with nonconvex images, and functional-differential inclusions”, Differ. Uravn., 22:10 (1986),  1659–1670  mathnet  mathscinet  zmath
1984
27. A. I. Bulgakov, B. A. Sergeev, “Oscillatory properties of solutions of a nonlinear system of second-order ordinary differential equations”, Differ. Uravn., 20:2 (1984),  207–214  mathnet  mathscinet
1982
28. A. I. Bulgakov, L. N. Lyapin, “On the connectedness of the solution sets of functional inclusions”, Mat. Sb. (N.S.), 119(161):2(10) (1982),  295–300  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:1 (1984), 287–292
1980
29. A. I. Bulgakov, “Kneser's theorem for a class of integral inclusions”, Differ. Uravn., 16:5 (1980),  894–900  mathnet  mathscinet
1979
30. A. I. Bulgakov, L. N. Lyapin, “Integral inclusion with a functional operator”, Differ. Uravn., 15:5 (1979),  878–884  mathnet  mathscinet  zmath
31. A. I. Bulgakov, “Existence of a generalized solution of a functional-integral inclusion”, Differ. Uravn., 15:3 (1979),  514–520  mathnet  mathscinet  zmath
1978
32. A. I. Bulgakov, L. N. Lyapin, “Some properties of the set of solutions of a Volterra–Hammerstein integral inclusion”, Differ. Uravn., 14:8 (1978),  1465–1472  mathnet  mathscinet  zmath
1976
33. A. I. Bulgakov, “On the question of the properties of the set of solutions of differential inclusions”, Differ. Uravn., 12:6 (1976),  971–977  mathnet  mathscinet  zmath

2004
34. N. V. Azbelev, V. N. Belykh, A. I. Bulgakov, E. V. Voskresenskii, V. I. Zhukovskii, V. V. Lebedev, Yu. V. Malyshev, V. M. Millionshchikov, N. Kh. Rozov, E. L. Tonkov, “Mikhail Tikhonovich Terekhin (a Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 40:1 (2004),  3–4  mathnet  mathscinet; Differ. Equ., 40:1 (2004), 1–2

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020